# SDR SWIA202162333

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AT FS 879.0 FRAME FLANGE HAS CORROSION AT APPROX STR27 THERE IS CORROSION.     (C-CHECK RO 11/5/2021)    REPAIRED FRAME AT FS 879.00 FRAME FLANGE AT APPROX STR27 IAW REO 670-53-51-235 REV -- DATE 2021-09-17
